| Model Number |
TIGHTROPE® II ABS, IMPLANT |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause(s) can be attributed to excessive force on the shortening suture strands may break the strands and impair the ability to seat the implant fully.As no further investigation was able to be performed no change in harm was identified.
Event or Problem Description
On 12/28/2021, it was reported by a sales representative via email that an ar-1588tn-20 abs tightrope cinching mechanism was not working and a knot was created.This was discovered during an acl reconstruction procedure on (b)(6) 2021.Surgeon removed the implant and a new tightrope was attached to the graft and implanted successfully into patient without further issues.